# SDR SWAA2023060545421

- Difficulty date: May 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) 2023-310987<[01] REPLACED EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2.C(4).;[02] COMPLETED
